Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 14, 2016, 2:36 PM EDT for Clinton County, Fayette County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2016, 2:36 PM EDT (18:36 UTC)
- Expired
- Mar 14, 2016, 3:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH
The radar
The Cincinnati radar (KILN), 36 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875
WUUS51 KILN 141836
SVRILN
OHC027-047-141915-
/O.NEW.KILN.SV.W.0003.160314T1836Z-160314T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT MON MAR 14 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FAYETTE COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 315 PM EDT.
* AT 235 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
SABINA...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...BLOOMINGBURG...STAUNTON...
JASPER MILLS AND INTERSTATE 71 AT STATE ROUTE 38.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 72 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3942 8354 3951 8364 3971 8347 3971 8346
3961 8326 3960 8327
TIME...MOT...LOC 1835Z 217DEG 24KT 3949 8359
HAIL...1.00IN
WIND...60MPH
$$
NOVAK2 follow-up statements
151
WWUS51 KILN 141847
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT MON MAR 14 2016
OHC027-141857-
/O.CAN.KILN.SV.W.0003.000000T0000Z-160314T1915Z/
CLINTON OH-
247 PM EDT MON MAR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3951 8348 3956 8359 3971 8347 3971 8346
3961 8326 3960 8327
$$
OHC047-141915-
/O.CON.KILN.SV.W.0003.000000T0000Z-160314T1915Z/
FAYETTE OH-
247 PM EDT MON MAR 14 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN FAYETTE
COUNTY UNTIL 315 PM EDT...
AT 247 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
WASHINGTON COURT HOUSE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...WASHINGTON...BLOOMINGBURG AND INTERSTATE 71 AT
STATE ROUTE 38.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 73 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3951 8348 3956 8359 3971 8347 3971 8346
3961 8326 3960 8327
TIME...MOT...LOC 1847Z 217DEG 24KT 3956 8353
HAIL...1.00IN
WIND...60MPH
$$
NOVAK990
WWUS51 KILN 141906
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT MON MAR 14 2016
OHC047-141916-
/O.EXP.KILN.SV.W.0003.000000T0000Z-160314T1915Z/
FAYETTE OH-
306 PM EDT MON MAR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY WILL
EXPIRE AT 315 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3951 8348 3956 8359 3971 8347 3971 8346
3961 8326 3960 8327
$$
NOVAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:59 PM EDT, 37 minutes earlier.
Area forecast discussion, Mar 14, 1:59 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 159 PM EDT MON MAR 14 2016 .SYNOPSIS... A LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO VALLEY WILL BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION TODAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA FOR TUESDAY LEADING TO DRY CONDITIONS. HOWEVER...A COLD FRONT WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREA OF LOW PRESSURE WILL MOVE ACROSS THE FA TODAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SE OF THIS LOW WHILE JUST EXPECT SHOWER ACTIVITY NORTHWEST OF THE LOW. THE LOW WILL MOVE THROUGH AROUND THE KDAY AREA. THERE IS AN ISOLATED THREAT THAT SOME OF THE STORMS MAY BE STRONG TO SEVERE ACROSS THE SE PORTIONS OF THE FA. MADE MINOR ADJUSTMENTS TO THE TEMPERATURES FOR TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... SOME SHOWERS WILL LIKELY LINGER INTO THIS EVENING...BUT SHOULD TAPER OFF WEST TO EAST THROUGH THE EVENING HOURS AS WE GET ON THE BACKSIDE OF THE SHORTWAVE/LOW. A NARROW RIDGE OF HIGH PRESSURE WILL WORK EASTWARD OVERNIGHT AND SHOULD BE CENTERED NORTH TO SOUTH ACROSS OUR FA BY 12Z TUESDAY MORNING. DEPENDING ON HOW MUCH WE ARE ABLE TO CLEAR OUT LATER TONIGHT...WE COULD END UP WITH SOME FOG ISSUES LATE TONIGHT INTO TUESDAY MORNING GIVEN THE LIGHT FLOW AND ABUNDANT SURFACE MOISTURE. THE HIGH PRESSURE RIDGE WILL SLIDE EAST ACROSS THE AREA THROUGH THE REST OF THE DAY ON TUESDAY...AND THIS SHOULD HELP KEEP US DRY THROUGH THE DAYTIME PERIOD. HIGHS ON TUESDAY WILL RANGE FROM THE MID TO UPPER 60S NORTH TO THE LOWER 70S IN THE SOUTH. THERE IS STILL SOME MODEL TIMING AND STRENGTH DIFFERENCES WITH THE SHORT WAVE THAT WILL PUSH ACROSS THE GREAT LAKES REGION TUESDAY NIGHT INTO WEDNESDAY. THE 00Z GFS LOOKS TO BE THE FASTEST WITH THE ASSOCIATED COLD FRONT TUESDAY NIGHT WITH THE NAM/ECMWF AND CMC ALL ABOUT 3 TO 6 HOURS SLOWER. THE TAIL END OF THE HIGHER RES CONVECTIVE MODELS ALSO APPEAR TO BE TRENDING TOWARD THIS SLOWER SOLUTION TOO SO WILL LEAN THAT WAY WITH THE FORECAST. WITH THE BEST FORCING TO OUR NORTH AND MODEL STRENGTH UNCERTAINTY...SOUTHERN EXTENT OF ANY PCPN IS SOMEWHAT IN DOUBT SO WILL TREND HIGHEST POPS FROM NORTH TO SOUTH ACROSS OUR AREA FOR TUESDAY NIGHT. ANY SEVERE THREAT WILL ALSO BE HIGHLY DEPENDENT ON THE TIMING OF THE FRONT AND WITH THE SLOWER SOLUTIONS...WOULD GENERALLY EXPECT A WEAKENING TREND TO ANY CONVECTION AS IT WORKS EAST ACROSS OUR AREA THROUGH THE NIGHT. IN A TIGHTENING PRESSURE GRADIENT AND DEVELOPING CAA BEHIND THE FRONT...BREEZY CONDITIONS ARE EXPECTED FOR WEDNESDAY WITH HIGHS IN THE LOW TO MID 60S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE LAST COUPLE GFS RUNS HAVE TRENDED TOWARDS THE ECMWF HANDLING OF THE H5 LOW...WHICH WAS MORE BROAD AND STRETCHED ACROSS THE GREAT LAKES. THURSDAY INTO FRIDAY THE MODELS DROP THE ELONGATED H5 TROF AND SFC CDFNT ACROSS THE GREAT LAKES. FORCING IS WEAK...BUT THERE SHOULD BE ENUF CONVERGENCE ALONG THE FRONT FOR A FEW SCATTERED SHOWERS. BY SATURDAY...THE MODELS BEGIN TO DIVERGE IN THE HANDLING OF THE H5 TROF PUSHING OUT OF THE ROCKIES. ECMWF IS QUICKER THAN THE GFS IN KICKING THE SYSTEM AND PCPN OUT TO THE EAST. SINCE THE TREND OF THE ECMWF FOR WEDNESDAY THRU FRIDAY IS MORE STABLE...WILL LEAN TOWARDS ITS SOLUTION FOR THE WEEKEND. LIFTED AN AREA OF RAIN SHOWERS UP ACROSS THE AREA ON SATURDAY. COOLER AIR GETS PULLED IN ON THE BACKSIDE OF THE LOW. RIGHT NOW IT IS LOOKING LIKE THICKNESSES WILL BE WARM ENOUGH FOR RAIN ON SUNDAY IN ANY SHOWER THAT DEVELOPS. TEMPERATURES WILL BECOME COOLER EACH DAY THROUGH THE EXTENDED. HIGHS WEDNESDAY WILL BE IN THE LOWER TO MID 60S....BUT WILL FALL OFF TO THE UPPER 40S TO LOWER 50S BY FRIDAY AND THE UPPER 30S TO MID 40S BY SUNDAY. LOWS WILL GO FROM THE MID 40S WEDNESDAY TO 35 TO 40 BY SUNDAY MORNING. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SCATTERED SHOWERS AND THUNDERSTORMS WILL IN PLACE THIS AFTERNOON ACROSS THE TAF SITES. ACTIVITY WILL DECREASE TONIGHT HOWEVER SOME FOG WILL THEN BE POSSIBLE WITH LOW LEVEL MOISTURE. VFR CONDITIONS WILL RETURN DURING THE DAYTIME HOURS ON TUESDAY. OUTLOOK...THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT. WINDS MAY GUST UP TO 30 KT ON WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...NOVAK SHORT TERM...JGL LONG TERM...SITES AVIATION...NOVAK
Hazardous weather outlook, Mar 14, 1:56 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 156 PM EDT MON MAR 14 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-151800- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 156 PM EDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE IN PLACE THIS AFTERNOON. DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. A FEW OF THE STORMS MAY BE SEVERE... WITH DAMAGING WIND BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TUESDAY NIGHT.
In the hours before
Special weather statement, Mar 14, 1:31 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 131 PM EDT MON MAR 14 2016 OHZ072-079-080-141800- CLINTON OH-HIGHLAND OH-BROWN OH- 131 PM EDT MON MAR 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLINTON...WESTERN HIGHLAND AND CENTRAL BROWN COUNTIES UNTIL 200 PM EDT... AT 130 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SARDINIA...MOVING NORTH AT 60 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... HILLSBORO...GEORGETOWN...MOUNT ORAB...LYNCHBURG...NEW VIENNA...SARDINIA... RUSSELL...NEW MARKET...RUSSELLVILLE...HAMERSVILLE...MARTINSVILLE... MOWRYSTOWN...ST. MARTIN...SAMANTHA...DANVILLE IN HIGHLAND COUNTY...LAKE WAYNOKA...STATE ROUTE 32 AT US ROUTE 68...NEW HOPE IN CLARK COUNTY... GREENBUSH AND STATE ROUTE 136 AT US ROUTE 62. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3891 8402 3936 8386 3930 8354 3885 8380 TIME...MOT...LOC 1730Z 198DEG 52KT 3898 8388 AR
Special weather statement, Mar 14, 2:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 201 PM EDT MON MAR 14 2016 OHZ063-072-080-141830- CLINTON OH-FAYETTE OH-HIGHLAND OH- 201 PM EDT MON MAR 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...SOUTHWESTERN FAYETTE AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 230 PM EDT... AT 201 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LYNCHBURG...MOVING NORTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... WILMINGTON...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...RUSSELL... MARTINSVILLE...MIDLAND...HIGHLAND...NEW ANTIOCH...CUBA...WESTBORO... BURTONVILLE...LEES CREEK...REESVILLE...MORRISVILLE AND MELVIN. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 52 AND 53. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3927 8392 3954 8383 3947 8348 3918 8369 TIME...MOT...LOC 1801Z 207DEG 19KT 3930 8378 AR
Special weather statement, Mar 14, 2:13 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 213 PM EDT MON MAR 14 2016 INZ050-OHZ042-051>053-060>062-141915- WAYNE IN-GREENE OH-MONTGOMERY OH-MIAMI OH-PREBLE OH-DARKE OH- CLARK OH-CHAMPAIGN OH- 213 PM EDT MON MAR 14 2016 ...STRONG THUNDERSTORMS THROUGH MID AFTERNOON... SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE MID-AFTERNOON. SOME OF THESE STORMS MAY BRIEFLY BECOME SEVERE WITH THE MAIN POTENTIAL BEING DAMAGING WIND GUSTS. A BRIEF TORNADO ALSO CANNOT BE COMPLETELY RULED OUT AS SOME ROTATION HAS BEEN NOTED IN THE STORMS FROM TIME TO TIME. THE THREAT IS EXPECTED TO BE CONFINED TO THE MIDDLE AFTERNOON HOURS. RESIDENTS IN THE AREA SHOULD REMAIN ALERT AND BE PREPARED TO TAKE QUICK ACTION. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4009 8481 4008 8351 3961 8370 3974 8483 TIME...MOT...LOC 1813Z 201DEG 22KT 3987 8442 BINAU
Special weather statement, Mar 14, 2:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 PM EDT MON MAR 14 2016
OHZ063-072-141900-
CLINTON OH-FAYETTE OH-
225 PM EDT MON MAR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLINTON AND CENTRAL
FAYETTE COUNTIES UNTIL 300 PM EDT...
AT 225 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SABINA...
MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...STAUNTON...MILLEDGEVILLE...OCTA...JASPER MILLS...INTERSTATE
71 AT US ROUTE 35...REESVILLE...LEES CREEK AND MELVIN.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 63 AND 72.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3958 8326 3937 8363 3943 8378 3955 8369
3955 8367 3957 8367 3970 8357
TIME...MOT...LOC 1825Z 226DEG 21KT 3942 8363
NOVAKLocal storm report, Mar 14, 2:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
233 PM EDT MON MAR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM FUNNEL CLOUD 10 WNW VANDALIA 39.93N 84.37W
03/14/2016 MIAMI OH OTHER FEDERAL
ATC PERSONNEL IDENTIFIED FUNNEL CLOUD APPROXIMATELY 10
MILES WNW OF DAY INTERNATION AIRPORT
0218 PM FUNNEL CLOUD 5 ENE ENGLEWOOD 39.90N 84.22W
03/14/2016 MONTGOMERY OH OTHER FEDERAL
ATC PERSONNEL AT DAYTON INTERNATIONAL AIRPORT REPORTED
FUNNEL CLOUD 10 MILES WNW OF LOCATION.
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 11:49 PM EDT | Dense Fog Advisory | ILN | Auglaize, Champaign, Clark, Darke, Fayette, Greene and 9 more | 3 hr |
| Mar 14, 1:31 PM EDT | Special Weather Statement | ILN | Brown | 29 min |
| Mar 14, 1:38 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 37 min |
| Mar 14, 2:01 PM EDT | Special Weather Statement | ILN | Clinton | 29 min |
| Mar 14, 2:13 PM EDT | Special Weather Statement | ILN | Clark, Greene, Miami, Montgomery, Preble | 62 min |
| Mar 14, 2:16 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery | 29 min |
| Mar 14, 2:25 PM EDT | Special Weather Statement | ILN | Fayette | 35 min |
| Mar 14, 2:28 PM EDT | Tornado Warning | ILN | Darke | 32 min |
| Mar 14, 2:44 PM EDT | Special Weather Statement | ILN | Highland | 46 min |
| Mar 14, 2:55 PM EDT | Special Weather Statement | ILN | Madison | 35 min |
| Mar 14, 3:04 PM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 26 min |
| Mar 14, 3:06 PM EDT | Special Weather Statement | ILN | Madison | 24 min |
| Mar 14, 3:12 PM EDT | Special Weather Statement | ILN | Pickaway | 33 min |
| Mar 14, 3:15 PM EDT | Special Weather Statement | ILN | Union | 45 min |
| Mar 14, 3:17 PM EDT | Special Weather Statement | ILN | Champaign | 28 min |
| Mar 14, 3:27 PM EDT | Special Weather Statement | ILN | Scioto | 48 min |
| Mar 14, 3:29 PM EDT | Special Weather Statement | ILN | Franklin | 46 min |
| Mar 14, 3:34 PM EDT | Special Weather Statement | ILN | Hardin | 41 min |
| Mar 14, 3:36 PM EDT | Special Weather Statement | ILN | Pickaway | 39 min |
| Mar 14, 3:41 PM EDT | Special Weather Statement | ILN | Scioto | 49 min |
| Mar 14, 3:44 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Mar 14, 4:03 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 28 min |
| Mar 14, 4:06 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 39 min |
| Mar 14, 4:08 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Mar 14, 4:24 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| Mar 14, 4:47 PM EDT | Special Weather Statement | ILN | Hocking | 28 min |
| Mar 14, 4:49 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 14, 5:15 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| Mar 14, 5:34 PM EDT | Special Weather Statement | ILN | Union | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.